# SDR A6WA200740043

- Difficulty date: January 25, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE CARGO FLOOR ANGLE AT FS 621 BULKHEAD CRACKED APPROX .5 INCH LONG.  (M)  MAINTENANCE REPAIR CRACK IAW REO 601R-53-61-117 REV C BY INSTALLING REPAOR ANGLE AND STRAPS.  (K)
